# SDR AALA20040880

- Difficulty date: August 21, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - CEILING EMERGENCY LIGHT IN TAIL INOPERATIVE.  REPLACED BATTERY PACK AT B528 FOR CEILING EMERGENCY LIGHT IN TAIL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
